Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 60, NWS Austin/San Antonio, TX

March 26, 2007Bexar County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Mar 26, 2007, 3:30 PM CDT for Bexar County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 26, 2007, 3:30 PM CDT (20:30 UTC)
Expired
Mar 26, 2007, 6:30 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Whole counties

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 4:30 PM CDTFLOODEne San Antonio, TXCAR WASHED INTO A POST ON HIGHWAY 281 AND BASSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 648 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
648 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
460 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 262031
FFWEWX
TXC029-262330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CDT MON MAR 26 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES...
  BEXAR

* UNTIL 630 PM CDT

* AT 327 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE 
  DETECTED STRONG TO SEVERE THUNDERSTORMS WITH VERY HEAVY RAINS
  MOVING NORTHEAST INTO WESTERN BEXAR COUNTY. THESE VERY HEAVY
  RAINS WILL SPREAD ACROSS THE REMAINDER OF BEXAR COUNTY. RAINFALL
  RATES OF 1 TO 3 INCHES PER HOUR CAN BE EXPECTED.

* LOCATIONS IN THE WARNING INCLUDE WINDCREST...THE DOMINION...TERRELL
  HILLS...SHAVANO PARK...SEA WORLD...SAN ANTONIO...OLMOS PARK...LEON
  VALLEY...LEON SPRINGS...KIRBY...HOLLYWOOD PARK...HILL COUNTRY
  VILLAGE...HELOTES...CROSS MOUNTAIN AND ALAMO HEIGHTS

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2929 9879 2919 9845 2944 9833 2970 9841
      2969 9878

$$
3 follow-up statements
000 
WGUS74 KEWX 262100
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT MON MAR 26 2007

TXC029-262330-
BEXAR TX-
358 PM CDT MON MAR 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR BEXAR
COUNTY...

AT 356 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM VON ORMY ACROSS 
WESTERN SAN ANTONIO TO LEON SPRINGS AND FAIR OAKS RANCH. RAINFALL 
RATES OF 1 TO 2 INCHES PER HOUR WERE INDICATED AND WILL SPREAD EAST 
ACROSS THE REMAINDER OF BEXAR COUNTY.

LOCATIONS IN THE WARNING INCLUDE WINDCREST...THE DOMINION...TERRELL
HILLS...SHAVANO PARK...OLMOS PARK...LEON VALLEY...LEON SPRINGS...
HOLLYWOOD PARK...HILL COUNTRY VILLAGE...HELOTES...CROSS MOUNTAIN AND
ALAMO HEIGHTS

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2929 9879 2919 9845 2944 9833 2970 9841
      2969 9878

$$
000 
WGUS74 KEWX 262138
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
436 PM CDT MON MAR 26 2007

TXC029-262330-
BEXAR TX-
436 PM CDT MON MAR 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR BEXAR
COUNTY...

AT 430 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A NORTH...SOUTH LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN
OVER BEXAR COUNTY INCLUDING THE SAN ANTONIO METRO AREA. RAINFALL RATES
OF 1 TO 1.5 INCHES AN HOUR WERE BEING ESTIMATED BY DOPPLER RADAR.
MOVEMENT IS NORTHEAST AT 20 MPH.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2929 9879 2919 9845 2944 9833 2970 9841
      2969 9878

$$
000 
WGUS74 KEWX 262330
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
628 PM CDT MON MAR 26 2007

TXC029-262338-
BEXAR TX-
628 PM CDT MON MAR 26 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM CDT FOR BEXAR
COUNTY...

HEAVY RAINFALL HAS MOVE OUT OF BEXAR COUNTY AND THE FLASH FLOOD 
WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER RUNOFF WILL CONTINUE
TO FLOOD LOW WATER CROSSINGS...HIGHWAY UNDERPASSES AND OTHER 
POOR DRAINAGE AREAS FOR THE NEXT 1 TO 2 HOURS.

REMEMBER...DO NOT DRIVE AROUND BARRICADES.

LAT...LON 2929 9879 2919 9845 2944 9833 2970 9841
      2969 9878

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 12:53 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Mar 26, 12:53 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 PM CDT MON MAR 26 2007

.AVIATION...
AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THE REMAINDER OF
THIS AFTERNOON AND THROUGH MUCH OF TONIGHT, BEFORE MOVING OFF TO
THE EAST AS THE UPPER TROUGH MOVES EAST OF THE AREA. MVFR CIGS AND
VSBYS WILL PREVAIL IN AND AROUND RAIN AREAS WITH VFR CIGS
ELSEWHERE. SLY WINDS 15 TO 30 KTS WILL PREVAIL ACROSS EASTERN
AREAS THIS EVENING, OTHERWISE S TO SE AT 5 TO 10 KTS.

&&

.PREV DISCUSSION... /ISSUED 1119 AM CDT MON MAR 26 2007/

UPDATE...
CONSIDERING THE ACTIVITY ON THE RADAR, THE LATE MORNING UPDATE HAD
SURPRISINGLY FEW CHANGES, WITH MOST APPLIED TO WINDS AND QPF
TRENDS. THUNDERSTORM TRENDS ARE FINALLY SHOWING THE FEATURES
SUPPORTIVE OF STORM ROTATION, WHILE HIGH PW AMOUNTS WILL CONTINUE
TO HOLD BACK HAIL AND HIGH WIND THREATS UNTIL LATER TODAY. DRIER
AIR ENTRAINMENT INTO THE WESTERN AREAS IS EXPECTED TO TRIGGER
STORMS IN A MORE FAVORABLE ENVIRONMENT FOR HAIL AND HIGH WINDS, AS
MID LEVEL WESTERLIES INCREASE AT THE BASE OF THE EJECTING UPPER
LOW. THERE IS A GOOD CHANCE THAT THE STRONGEST RAINFALL RATES
WILL EXIT THE FORECAST AREA BY MIDNIGHT WITH ONLY SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS AFTER MIDNIGHT. THUS THE FFA
EXPIRATION TIME LOOKS GOOD FOR NOW.

PREV DISCUSSION... /ISSUED 611 AM CDT MON MAR 26 2007/

AVIATION...
CIGS 1 TO 2 THSD FT WITH OCNL SHOWERS AND THUNDERSTORMS
IS EXPECTED THRU 18Z.  VSBYS WILL BE 1 TO 3 MILES IN PERIODS
OF HEAVY RAIN.  AFTER 18Z CIGS BECOMING 3 TO 5 THSD FT WEST
OF A LLANO TO HONDO TO CARRIZO SPRINGS LINE...WHILE CIGS
1 TO 2 THSD FT CONTINUE TO THE EAST AFFECTING KAUS...KHYI
AND KSAT.  OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE
AFTER 18Z...WITH VSBYS AOB 3 MILES IN RAIN. CONDITIONS
BECOMING CIGS AROUND 10 THSD BKN VCNTY KDRT TO CIGS 5 TO
10 THSD FT...WITH WDLY SCT SHOWERS OR THUNDERSTORMS...EAST
OF A LLANO TO HONDO TO PEARSALL LINE AFTER 00Z.  BY 06Z
CONDITIONS ARE FORECAST TO BE SCATTERED CLOUDS ABOVE 10
THSD FT FROM DEL RIO TO HONDO...WHILE CIGS 10 THSD BKN
VARIABLE SCT DEVELOP FROM SAN ANTONIO TO AUSTIN.  CIGS
AFTER 09Z MAY REFORM AROUND THE 1 TO 2 THSD FT LEVEL
ALONG AND EAST OF IH35.

PREV DISCUSSION... /ISSUED 302 AM CDT MON MAR 26 2007/

DISCUSSION...
HEAVY RAIN EVENT WELL UNDER WAY OVER VAL VERDE COUNTY. THE UPPER
LOW IS ROTATING EASTWARD AT 20 KTS. A DRY SLOT IS PUNCHING ITS WAY
AROUND THE BACKSIDE OF THE UPPER LOW INTO THE WESTERN COUNTIES.
CONVECTION HAS CHANGED APPEARANCE FROM BROAD TRAINING ECHOES TO A
SOLID LINE OF THUNDERSTORMS WITH PERIPHERAL SHOWERS MERGING WITH
THE LINE. SOME BOWING IS SEEN ON RADAR UNDER THE 300MB JET. THE
WHOLE AREA WILL TRANSLATE EAST TODAY, MOVING INTO THE SOUPY
AIRMASS WITH P.W.S IN THE 1.5 RANGE. EXPECTING OVERALL RAINFALL
TO RUN NO LESS THAN 3/4 INCH AND AS MUCH AS 6 INCHES IN THE
WESTERN SECTIONS. ON THAT BASIS, I HAVE PLACED ALL OF THE CWA
UNDER A FLASH FLOOD WATCH. ONCE THIS LOW EXITS THE AREA TUESDAY, A
WEAK UPPER RIDGE DEVELOPS. HOWEVER, ANOTHER DIGGING TROUGH MOVES
INTO THE CENTRAL ROCKIES AND KEEPS THE WINDS OUT OF THE SOUTHEAST.
THE HIGH P.W.S REMAIN IN TACT AS THE SUBTROPICAL MOIST PLUME
REPOSITIONS ITSELF BACK THROUGH CENTRAL TEXAS THURSDAY. LOCALLY
HEAVY RAINS MAY RETURN BY THEN. THE UPPER LOW LIFTS NORTHEAST
FRIDAY, LEAVING US IN A NEAR ZONAL FLOW PATTERN FOR THE WEEKEND.

TEMPERATURES TODAY WILL BE RAIN DEPENDENT. OTHERWISE TEMPS WILL
CONTINUE TO RUN ABOVE NORMAL. WHEN THE NEXT COLD FRONT PASSES
THROUGH OVER THE WEEKEND, TEMPS WILL RETURN TO NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  64  81  65  80 /  90  90  40  -   -
AUSTIN BERGSTROM INTL AIRPORT  72  64  81  61  79 /  90  90  40  -   -
DEL RIO INTL AIRPORT           72  59  86  66  82 /  90  20  10  -   -
SAN ANTONIO INTL AIRPORT       73  63  83  66  79 /  90  80  20  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

18/04
Hazardous weather outlook, Mar 26, 3:15 AM CDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 AM CDT MON MAR 26 2007

TXZ171>173-183>194-202>209-217>225-228-271100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
315 AM CDT MON MAR 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING.
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL MOVE ACROSS
THE AREA FROM THE WEST TODAY...PRODUCING WIDESPREAD RAINS.
LOCALLY HEAVY RAIN IS POSSIBLE...AND WILL CAUSE FLOODING
AT LOW WATER CROSSINGS AND IN LOW LYING AREAS.  IN ADDITION...
DAMAGING WIND GUSTS AND LARGE HAIL MAY DEVELOP FROM THE
STRONGER THUNDERSTORMS.

AS THE STORM SYSTEM ALOFT MOVES OVER THE AREA THIS EVENING...
THERE WILL STILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS.
LOCALLY HEAVY RAIN IS POSSIBLE.  SOME OF THE THUNDERSTORMS MAY BE
SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL. AS THE STORM
SYSTEM MOVES EAST TONIGHT...THE CHANCE OF SHOWERS AND
THUNDERSTORMS WILL DIMINISH FROM THE WEST TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ON
THURSDAY THROUGH FRIDAY. LOCALLY HEAVY RAIN MAY DEVELOP...
AND A FEW SEVERE STORMS IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH THIS
EVENING.

In the hours before

Local storm report, Mar 26, 12:36 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1236 PM CDT MON MAR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     FLASH FLOOD      FREDERICKSBURG          30.27N 98.87W
03/26/2007                   GILLESPIE          TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED ACROSS COUNTY

1220 PM     FLASH FLOOD      LLANO                   30.75N 98.67W
03/26/2007                   LLANO              TX   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES IN COUNTY

1225 PM     FLASH FLOOD      MEDINA                  29.80N 99.25W
03/26/2007                   BANDERA            TX   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES IN COUNTY

1229 PM     FLASH FLOOD      KERRVILLE               30.04N 99.14W
03/26/2007                   KERR               TX   FIRE DEPT/RESCUE

            NUMEROUS ROADS CLOSED ACROSS THE COUNTY

&&

JPB
Local storm report, Mar 26, 12:54 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1254 PM CDT MON MAR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      6 NNW COMSTOCK          29.76N 101.21W
03/26/2007                   VAL VERDE          TX   DEPT OF HIGHWAYS

            SEVERAL HIGHWAYS CLOSED IN COUNTY

0945 AM     FLASH FLOOD      20 NW UVALDE            29.42N 100.02W
03/26/2007                   UVALDE             TX   DEPT OF HIGHWAYS

            FM 334 CLOSED

&&

JPB
Local storm report, Mar 26, 1:38 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
138 PM CDT MON MAR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     FLASH FLOOD      2 S KERRVILLE           30.01N 99.14W
03/26/2007                   KERR               TX   BROADCAST MEDIA

            LOW WATER CROSSING FULL

&&

JPB
Local storm report, Mar 26, 2:38 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
238 PM CDT MON MAR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TORNADO          12 SE HONDO             29.23N 99.02W
03/26/2007                   MEDINA             TX   STORM CHASER

            TORNADO ON THE GROUND AT US HWY 173 AT CO ROAD 6644

&&

JPB
Local storm report, Mar 26, 3:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
317 PM CDT MON MAR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLASH FLOOD      COMFORT                 29.97N 98.90W
03/26/2007                   KENDALL            TX   LAW ENFORCEMENT

            NUMERIOUS ROADS CLOSED IN AND AROUND THE CITY AND ALSO
            BETWEEN WARING AND BOERNE. SEVERAL LOW WATER CROSSINGS
            FLOODED.

&&

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 1:20 AM CDTFlash Flood WarningEWXVal Verde6 hr
Mar 26, 3:32 AM CDTFlash Flood WarningEWXEdwards4 hr
Mar 26, 4:14 AM CDTFlash Flood WarningEWXKinney3 hr
Mar 26, 5:52 AM CDTFlash Flood WarningEWXReal, Uvalde3 hr
Mar 26, 7:15 AM CDTFlash Flood WarningEWXEdwards, Kinney, Real, Uvalde, Val Verde4 hr
Mar 26, 9:31 AM CDTFlash Flood WarningEWXGillespie, Kerr, Llano3 hr
Mar 26, 10:47 AM CDTFlash Flood WarningEWXBandera88 min
Mar 26, 11:52 AM CDTFlash Flood WarningEWXBlanco, Burnet, Kendall3 hr
Mar 26, 11:52 AM CDTFlash Flood WarningEWXBlanco, Burnet3 hr
Mar 26, 12:15 PM CDTFlash Flood WarningEWXBandera, Kerr2 hr
Mar 26, 1:45 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde, Zavala30 min
Mar 26, 2:06 PM CDTTornado WarningEWXMedina24 min
Mar 26, 2:13 PM CDTFlash Flood WarningEWXBandera, Kerr2 hr
Mar 26, 2:27 PM CDTTornado WarningEWXMedina33 min
Mar 26, 2:30 PM CDTSevere Thunderstorm WarningEWXFrio15 min
Mar 26, 2:44 PM CDTTornado WarningEWXFrio31 min
Mar 26, 3:00 PM CDTFlash Flood WarningEWXBlanco, Kendall2 hr
Mar 26, 3:11 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio34 min
Mar 26, 3:22 PM CDTSevere Thunderstorm WarningEWXBexar, Medina23 min
Mar 26, 3:41 PM CDTSevere Thunderstorm WarningEWXAtascosa34 min
Mar 26, 3:44 PM CDTSevere Thunderstorm WarningEWXMaverick20 min
Mar 26, 4:14 PM CDTFlash Flood WarningEWXComal2 hr
Mar 26, 4:44 PM CDTSevere Thunderstorm WarningEWXBexar31 min
Mar 26, 5:38 PM CDTSevere Thunderstorm WarningEWXAtascosa22 min
Mar 26, 6:03 PM CDTFlash Flood WarningEWXCaldwell, Guadalupe3 hr
Mar 26, 6:12 PM CDTFlash Flood WarningEWXComal2 hr
Mar 26, 6:16 PM CDTFlash Flood WarningEWXWilson3 hr
Mar 26, 6:46 PM CDTFlash Flood WarningEWXGonzales3 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.